It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Bob Conover on December 01, 1999 at 19:28:15:

In Reply to: weight gain on ritalin? posted by Ardy Iwema on November 10, 1999 at 15:26:14:

: My son is taking ritalin for focusing in school on for hyperactivity, is anyone having the same probelm with their son/daughters weight??

I stopped taking ritalin after 15 years of being on the medication, and I started gaining weight. After a year and a half, I am back on Ritalin, and I have encountered a weight loss. The remedy that I have found is to take a high-calorie weight-gain supplement and begin a strength-training program. It is the only way that I have found to put on sufficient weight.

Bob Conover
conover1@pilot.msu.edu

Follow Ups

All times are GMT -7. The time now is 06:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!